On the acoustic impedence condition for ondulated boundary
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 36 (1982) no. 1, pp. 1-18.
@article{AIHPA_1982__36_1_1_0,
     author = {Codegone, Marco},
     title = {On the acoustic impedence condition for ondulated boundary},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {1--18},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {1},
     year = {1982},
     zbl = {0506.35023},
     mrnumber = {653015},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1982__36_1_1_0/}
}
TY  - JOUR
AU  - Codegone, Marco
TI  - On the acoustic impedence condition for ondulated boundary
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1982
DA  - 1982///
SP  - 1
EP  - 18
VL  - 36
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1982__36_1_1_0/
UR  - https://zbmath.org/?q=an%3A0506.35023
UR  - https://www.ams.org/mathscinet-getitem?mr=653015
LA  - en
ID  - AIHPA_1982__36_1_1_0
ER  - 
%0 Journal Article
%A Codegone, Marco
%T On the acoustic impedence condition for ondulated boundary
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1982
%P 1-18
%V 36
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1982__36_1_1_0
Codegone, Marco. On the acoustic impedence condition for ondulated boundary. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 36 (1982) no. 1, pp. 1-18. http://archive.numdam.org/item/AIHPA_1982__36_1_1_0/

[1] J.T. Beale, Scattering Frequencies of Resonators. Comm. Pure Appl. Math., t. 26, 1973, p. 549-563. | MR | Zbl

[2] A. Bensoussan, J.L. Lions, G. Papanicolaou, Asymptotic Analysis for Periodic Structures, Amsterdam, North-Holland, 1978. | MR | Zbl

[3] M. Codegone, Problèmes d'homogénéisation en théorie de la diffraction. Comptes Rendus, Acad. Sci. Paris, t. 288, sér. A, 1979, p. 387-389. | MR | Zbl

[4] M. Codegone, Scattering of Elastic Waves through a Heterogeneous Medium, Math. Med. in the Appl. Sci., t. 2, 1980, p. 271-287. | MR | Zbl

[5] P.D. Lax, R.S. Phillips, Scattering Theory, New York, Academic Press, 1967. | MR | Zbl

[6] A. Majda, Outgoing Solutions for Perturbation of - Δ with Applications to Spectral and Scattering Theory. J. of Diff. Eq., t. 16, 1974, p. 515-547. | MR | Zbl

[7] E. Sanchez-Palencia, Non-Homogeneous Media and Vibration Theory. Berlin- Heidelberg-New York, Springer, 1980, Lecture Notes in Physics, t. 127. | Zbl

[8] S. Steinberg, Meromorphic Families of Compact Operators. Arch. Rat. Mech. Anal., t. 31, 1968, p. 372-379. | MR | Zbl

[9] C.H. Wilcox, Scattering Theory for the d'Alembert Equation in Exterior Domains, Berlin-Heidelberg-New York, Springer, 1975, Lecture Notes in Math., t. 442. | MR | Zbl